Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Wondering if the symptoms that I am having-are those symptoms of anemia or is something wrong ?

I have headaches alot, tired, no energy. I sometimes get dizzy. also sometimes get this hotness sensation almost like i cannot cool my body hands and feet are always cold. I have been into the doctor . one doctor told me my iron lever was a little low; another told me i am anemic . i have started to take iron tablets liek every other day to get used to them. i am just wondering if the symptoms that i am having-are those symptoms of anemia or is something else wrong? i am very scared as i have a 2 year old son. please help
Asked On : Sun, 10 Jan 2010
Answers:  1 Views:  854
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. Low iron levels are one among the major causes of anaemia.. They can cause tiredness, weakness, dizziness and other symptoms which you do have.. You can continue with the iron supplements.. also include iron rich food in your diet.. Rich source of iron are present in read meat...

Answered: Mon, 11 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor